• Rooster Ridge Rooster Ridge
    March 26, 2010
    hoarseness with Advair, or Symbicort using spacer
    Rooster Ridge Rooster Ridge
    March 26, 2010

    I continue to have hoarseness with using either Advair or symbicort. I do use a spacer and I do rinse my mouth and even gargle with water also drink water after my treatment.  What else can I do, or it there another med out there that does not  cause hoarseness.   I am on  2 puffs  2 times per day.  I am controlled.

    READ MORE

FROM OUR EXPERTS


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.